Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 151, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 14, 2024, 9:13 PM CDT for Jefferson County, Waukesha County, Wisconsin. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2024, 9:13 PM CDT (02:13 UTC)
- Expired
- Jul 14, 2024, 9:46 PM CDT
- In force
- 33 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jefferson County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 15 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 5:55 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1913 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1182 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted.
342
WUUS53 KMKX 150213
SVRMKX
WIC055-133-150300-
/O.NEW.KMKX.SV.W.0151.240715T0213Z-240715T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
913 PM CDT Sun Jul 14 2024
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Southern Waukesha County in southeastern Wisconsin...
Southeastern Jefferson County in southeastern Wisconsin...
* Until 1000 PM CDT.
* At 913 PM CDT, a severe thunderstorm was located near East Troy,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Waukesha, New Berlin, Muskego, Pewaukee, Mukwonago, Wind Lake,
Vernon, North Prairie, Palmyra, Big Bend, Brookfield, Waterford
North, Eagle, Genesee Depot, and Genesee.
Other landmarks included are the following Locations Ottawa Lake
Recreation Area and Pinewoods Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4284 8867 4288 8873 4304 8819 4287 8807
4284 8807
TIME...MOT...LOC 0213Z 246DEG 36KT 4278 8853
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DDV2 follow-up statements
799
WWUS53 KMKX 150235
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
935 PM CDT Sun Jul 14 2024
WIC055-150244-
/O.CAN.KMKX.SV.W.0151.000000T0000Z-240715T0300Z/
Jefferson WI-
935 PM CDT Sun Jul 14 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southeastern Wisconsin.
LAT...LON 4284 8847 4294 8853 4304 8819 4287 8807
4284 8807
TIME...MOT...LOC 0234Z 246DEG 36KT 4287 8826
$$
WIC133-150300-
/O.CON.KMKX.SV.W.0151.000000T0000Z-240715T0300Z/
Waukesha WI-
935 PM CDT Sun Jul 14 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHERN WAUKESHA COUNTY...
At 934 PM CDT, a severe thunderstorm was located over Vernon, or near
Mukwonago, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Waukesha, New Berlin, Muskego, Pewaukee, Mukwonago, Wind Lake,
Vernon, North Prairie, Big Bend, Brookfield, Waterford North, Eagle,
Genesee Depot, and Genesee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4284 8847 4294 8853 4304 8819 4287 8807
4284 8807
TIME...MOT...LOC 0234Z 246DEG 36KT 4287 8826
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DDV063
WWUS53 KMKX 150246
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
946 PM CDT Sun Jul 14 2024
WIC133-150256-
/O.CAN.KMKX.SV.W.0151.000000T0000Z-240715T0300Z/
Waukesha WI-
946 PM CDT Sun Jul 14 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WAUKESHA COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, gusty winds and
heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southeastern Wisconsin.
LAT...LON 4284 8847 4294 8853 4304 8819 4287 8807
4284 8807
TIME...MOT...LOC 0245Z 246DEG 36KT 4292 8811
$$
DDVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 4:02 PM CDT, 5 hours 11 minutes earlier. Its key messages:
- Storms are expected to develop this afternoon across southwestern Wisconsin and move east throughout the evening. Damaging winds, large hail, and torrential downpours are possible.
- Hot and humid conditions continue this afternoon. A heat advisory remains in effect this afternoon across southeastern Wisconsin until 7pm.
- Storms develop again Monday afternoon and persist into the evening. Damaging winds and torrential downpours once again expected.
- Heat indices will approach 100F again on Monday.
- Drier, quieter weather conditions return behind a departing cold front by mid week.
Area forecast discussion, Jul 14, 4:02 PM CDT, 5 hours 11 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
402 PM CDT Sun Jul 14 2024
.KEY MESSAGES...
- Storms are expected to develop this afternoon across
southwestern Wisconsin and move east throughout the evening.
Damaging winds, large hail, and torrential downpours are
possible.
- Hot and humid conditions continue this afternoon. A heat
advisory remains in effect this afternoon across southeastern
Wisconsin until 7pm.
- Storms develop again Monday afternoon and persist into the
evening. Damaging winds and torrential downpours once again
expected.
- Heat indices will approach 100F again on Monday.
- Drier, quieter weather conditions return behind a departing
cold front by mid week.
&&
.SHORT TERM...
Issued 400 PM CDT Sun Jul 14 2024
Tonight through Monday night:
The threat of storms this afternoon and evening remain the
primary focus. An MCV moving across northeastern Iowa with
associated upper level shortwave troughing this afternoon will
traverse into southwestern Wisconsin in the next few hours.
Mostly clear skies across southern Wisconsin throughout the day
combined with moist southerly flow out ahead of this feature has
allowed the environment to largely recover from the convection
this morning. Surface based CAPE values in excess of 3000 J/kg
combined with steep low and mid level lapse rates (7 C/km and
8C/km, respectively) and marginal 0-6km shear (25-30KT) will
allow for strong to severe convection to fire across the
southern part of the state.
Initial development will likely be more discrete in nature,
which will lead to the greatest potential for large hail before
storm mode transitions to a more linear feature where damaging
winds and torrential rain will be the primary threats as DCAPE
values near 1000 J/kg and PWATs 1.8-2in of will exist across the
region. The most recent runs of the HRRR take the development
mainly along and south of I-94 which is where the largest
cumulus field currently exists. Given the low level jet set up
across this region as well as the strongest WAA, thinking that
the HRRR may be the best representation of the development
expected this evening. However, storms are possible north of
I-94 given the unstable atmosphere over the state and the
current trajectory of the MCV appearing to have a mostly
eastward component.
After convection passes overnight, clearing skies, abundant
moisture, and warm air over the state, patchy fog will likely
develop before dissipating Monday morning. Heat will remains on
Monday as southerly flow continues to usher WAA and moisture
into southern Wisconsin. Heat indices will approach 100F again,
with areas along the Wisconsin/Illinois border most likely to
see the highest values.
Convection returns Monday afternoon as another MCS feature looks
to move through the region. This system will be accompanied by a
very similar atmosphere to today, although with better 0-6km
shear which would help support stronger updrafts as compared to
today. Damaging winds and torrential rain remain the primary
threats, similar to today. Current CAMs also show a very
similar trajectory to today for this event, although discrepancy
among them leads to uncertainty to the ultimate development of
the system which should become clearer overnight and into
Monday.
Falkinham
&&
.LONG TERM...
Issued 400 PM CDT Sun Jul 14 2024
Tuesday through Sunday:
The rest of the week looks much more quiet than today and
Monday. Upper level ridging across the west and surface high
pressure will build into southern Wisconsin, bringing an end to
our heat and storms. However, a stout upper trough will pivot
through the region on Wednesday which may give us another shot
at some showers and storms, but given plenty of warm, dry air
aloft not thinking that southern Wisconsin will really see much
in the way of precipitation.
Falkinham
&&
.AVIATION...
Issued 400 PM CDT Sun Jul 14 2024
Thunderstorms are expected at all sites this evening, some of
which may be strong to severe. Gusty winds and heavy rain are
the primary threat, although hail may be possible, especially
further west. Still thinking 22-02Z timing for MSN/JVL and
00-04Z timing for MKE/UES/ENW although there has been a trend
towards later convective initiation in recent model runs (pushed
back about 2 hours). Given that there isn't much convection
yet, we may be in store for later convective initiation. Storms
appear to stay generally along and south of I-94, but some
development is possible at SBM, perhaps towards the later parts
of the 00-04Z timeframe.
Clearer skies overnight accompanied by expected rainfall and
warm temperatures should lead to patchy fog development
overnight. Currently thinking generally MVFR conditions across
the sites, although areas that get more clearing/more rainfall
may be at risk for IFR visibilities through about 8-9am.
Falkinham
&&
.MARINE...
Issued 400 PM CDT Sun Jul 14 2024
Winds have shifted to the southwest in response to low pressure
of 29.5 inches over western Ontario. This low will move
northeastward tonight into Monday. Widely scattered storms are
expected over northern portions of Lake Michigan this evening,
with a larger area of showers and storms moving over the southern
half of the lake this evening into the early overnight hours
tonight. Some storms could be severe with gusty winds and large
hail.
A cold front will push southward through Lake Michigan overnight
Monday into early Tuesday morning, shifting winds to
northwesterly. Another round of strong to severe storms is
expected with the passage of the front. Breezy conditions linger
into Tuesday evening before high pressure becomes established.
High pressure moves over the region during the middle to latter
portions of this week, this will result in northerly winds and
quiet weather conditions.
Gagan
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory...WIZ066-WIZ069-WIZ070-WIZ071-WIZ072 until 7 PM
Sunday.
LM...None.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Jul 14, 6:24 PM CDT, 2 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 624 PM CDT Sun Jul 14 2024 WIZ046-047-051-052-056>060-062>072-152330- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 624 PM CDT Sun Jul 14 2024 This Hazardous Weather Outlook is for portions of east central Wisconsin,south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight A Severe Thunderstorm Watch has been issued for Columbia, Dane, Dodge, Green, Iowa, Jefferson, Kenosha, Lafayette, Milwaukee, Racine, Rock, Sauk, Walworth, and Waukesha Counties until 1 AM. Reports of severe weather would be appreciated. Heat indices approaching 100 degrees are still expected across southeastern Wisconsin this afternoon. Showers and storms are expected this afternoon and evening. A few storms could be strong to severe. .DAYS TWO THROUGH SEVEN...Monday through Sunday Additional showers and storms are expected Monday afternoon and evening, with additional strong to severe storms possible. Heat indices will approach 100 degrees again on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. LMZ643>646-152330- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 624 PM CDT Sun Jul 14 2024 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight A Severe Thunderstorm Watch has been issued for the nearshore zones from North Point Light to Wind Point WI and Wind Point WI to Winthrop Harbor IL until 1 AM. Showers and storms are expected this afternoon and evening. A few storms could be strong to severe. .DAYS TWO THROUGH SEVEN...Monday through Sunday Additional showers and storms are expected Monday afternoon and evening, with additional strong to severe storms possible. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-152330- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 624 PM CDT Sun Jul 14 2024 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Showers and storms are expected this afternoon and evening. A few storms could be strong to severe. .DAYS TWO THROUGH SEVEN...Monday through Sunday Additional showers and storms are expected Monday afternoon and evening, with additional strong to severe storms possible. www.weather.gov/mkx
In the hours before
Special weather statement, Jul 14, 7:47 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
747 PM CDT Sun Jul 14 2024
WIZ063-150130-
Dane WI-
747 PM CDT Sun Jul 14 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN DANE COUNTY THROUGH
830 PM CDT...
At 747 PM CDT, Doppler radar was tracking a strong thunderstorm over
northeastern Madison, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Eastern Madison, Sun Prairie, Monona, Windsor, Marshall, Cottage
Grove, Deerfield, Cambridge, Maple Bluff, Deansville, and Token
Creek.
This includes the following highways...
Interstate 39/90/94 between mile markers 130 and 137.
U.S. Highway 151 between mile markers 98 and 107.
Interstate 39/90 between mile markers 138 and 141.
Interstate 94 between mile markers 241 and 254.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central and southeastern Wisconsin.
&&
LAT...LON 4307 8939 4321 8936 4323 8901 4300 8901
TIME...MOT...LOC 0047Z 281DEG 21KT 4311 8929
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
DDVSpecial weather statement, Jul 14, 7:56 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
756 PM CDT Sun Jul 14 2024
WIZ068-069-150130-
Green WI-Rock WI-
756 PM CDT Sun Jul 14 2024
...A STRONG THUNDERSTORM WILL IMPACT GREEN AND SOUTHWESTERN ROCK
COUNTIES THROUGH 830 PM CDT...
At 756 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Argyle, or 7 miles west of Monroe, moving east at
35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Monroe, Brodhead, Orfordville, Albany, Magnolia, Browntown, Avon,
Juda, and Jordan Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central Wisconsin.
&&
LAT...LON 4250 8969 4251 8984 4272 8983 4273 8925
4250 8927
TIME...MOT...LOC 0056Z 275DEG 33KT 4261 8979
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
DDVLocal storm report, Jul 14, 8:00 PM CDT, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
800 PM CDT Sun Jul 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM Tstm Wnd Dmg Cross Plains 43.12N 89.65W
07/14/2024 Dane WI Public
Trees and power lines down in the Cross
Plains area.
&&Special weather statement, Jul 14, 8:13 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
813 PM CDT Sun Jul 14 2024
WIZ063-064-069-150200-
Rock WI-Jefferson WI-Dane WI-
813 PM CDT Sun Jul 14 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ROCK...SOUTHEASTERN
DANE AND SOUTHWESTERN JEFFERSON COUNTIES THROUGH 900 PM CDT...
At 813 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stoughton, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Stoughton, Milton, Edgerton, Cambridge, Lake Koshkonong, Lake Ripley,
Fulton, Albion, Utica, Rockdale, Busseyville, Cooksville, and
Indianford.
This includes the following highways...
Interstate 39/90 between mile markers 151 and 167.
Wisconsin Highway 26 between mile markers 8 and 16, and between mile
markers 18 and 21.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central and southeastern Wisconsin.
&&
LAT...LON 4283 8932 4299 8925 4300 8885 4276 8891
TIME...MOT...LOC 0113Z 278DEG 22KT 4290 8917
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
DDVSpecial weather statement, Jul 14, 8:30 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
830 PM CDT Sun Jul 14 2024
WIZ068-069-150215-
Green WI-Rock WI-
830 PM CDT Sun Jul 14 2024
...STRONG THUNDERSTORMS WILL IMPACT EASTERN GREEN AND ROCK COUNTIES
THROUGH 915 PM CDT...
At 830 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Milton to near Footville to near Lake
Summerset. Movement was southeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Janesville, Beloit, South Beloit, Milton, Evansville, Brodhead,
Clinton, Orfordville, Albany, Footville, Newark, Magnolia, Tiffany,
Hanover, Attica, Avalon, Afton, Shopiere, Avon, and Juda.
This includes the following highways...
Interstate 39/90 between mile markers 168 and 187.
Wisconsin Highway 26 between mile markers 6 and 7.
Interstate 43 between mile markers 0 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central Wisconsin.
&&
LAT...LON 4250 8951 4269 8955 4284 8944 4281 8922
4277 8902 4275 8878 4249 8878
TIME...MOT...LOC 0130Z 295DEG 31KT 4281 8901 4264 8920 4248 8937
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
DDVSpecial weather statement, Jul 14, 9:04 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
904 PM CDT Sun Jul 14 2024
WIZ064-065-069-150245-
Rock WI-Waukesha WI-Jefferson WI-
904 PM CDT Sun Jul 14 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ROCK...SOUTHWESTERN
WAUKESHA AND SOUTHEASTERN JEFFERSON COUNTIES THROUGH 945 PM CDT...
At 904 PM CDT, Doppler radar was tracking a strong thunderstorm near
Whitewater, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Whitewater, Mukwonago, Ottawa, North Prairie, Palmyra, Eagle, Hebron,
and Lima Center.
This includes Interstate 43 between mile markers 43 and 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central and southeastern Wisconsin.
&&
LAT...LON 4284 8890 4300 8845 4284 8827 4284 8877
4271 8878
TIME...MOT...LOC 0204Z 261DEG 33KT 4278 8865
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
DDVThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:07 PM CDT | Areal Flood Advisory | MKX | Iowa, Lafayette | 4 hr |
| Jul 14, 7:10 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 35 min |
| Jul 14, 7:31 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 44 min |
| Jul 14, 7:43 PM CDT | Areal Flood Advisory | MKX | Dane | 3 hr |
| Jul 14, 7:47 PM CDT | Special Weather Statement | MKX | Dane | 43 min |
| Jul 14, 7:55 PM CDT | Flash Flood Warning | MKX | Dane | 3 hr |
| Jul 14, 7:56 PM CDT | Special Weather Statement | MKX | Green | 34 min |
| Jul 14, 8:05 PM CDT | Severe Thunderstorm Warning | MKX | Green | 40 min |
| Jul 14, 8:13 PM CDT | Special Weather Statement | MKX | Rock | 47 min |
| Jul 14, 8:20 PM CDT | Areal Flood Advisory | MKX | Dane | 3 hr |
| Jul 14, 8:30 PM CDT | Special Weather Statement | MKX | Rock | 45 min |
| Jul 14, 8:41 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 34 min |
| Jul 14, 8:49 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 41 min |
| Jul 14, 8:58 PM CDT | Areal Flood Advisory | MKX | Green, Rock, Walworth | 3 hr |
| Jul 14, 9:04 PM CDT | Special Weather Statement | MKX | Walworth | 41 min |
| Jul 14, 9:22 PM CDT | Severe Thunderstorm Warning | MKX | Racine, Walworth | 23 min |
| Jul 14, 10:30 PM CDT | Special Marine Warning | MKX | 90 min | |
| Jul 14, 10:32 PM CDT | Special Weather Statement | MKX | Racine | 28 min |
| Jul 14, 10:38 PM CDT | Special Weather Statement | MKX | Kenosha | 37 min |
| Jul 15, 8:57 AM CDT | River Flood Warning | MKX | Green, Rock | 5 days |
| Jul 15, 9:09 AM CDT | River Flood Warning | MKX | Jefferson, Rock | 21 days |
| Jul 15, 5:37 PM CDT | Special Weather Statement | MKX | Lafayette | 38 min |
| Jul 15, 5:49 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 41 min |
| Jul 15, 6:11 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 79 min |
| Jul 15, 6:28 PM CDT | Tornado Warning | MKX | Lafayette | 32 min |
| Jul 15, 6:38 PM CDT | Severe Thunderstorm Warning | MKX | Green | 52 min |
| Jul 15, 6:48 PM CDT | Flash Flood Warning | MKX | Lafayette | 3 hr |
| Jul 15, 6:51 PM CDT | Severe Thunderstorm Warning | MKX | Green | 69 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.